# SDR UIEA2022080100795

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 89,559 hours, 16,590 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Bushing
- Part number: 746013J
- Part serial: 1498
- Condition: Fault Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEC AC BUS 1 EICAS MESSAGE(NO MSG FOUND. REMOVED AND REPLACED #1 BCU IAW AMM 24-23-01/401. OPS CK GOOD. )
